# SDR HNAA2012092100956

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 52,212 hours, 57,840 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 0101PA
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST 2 RED EMERGENCY FLOOR LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY AT PS2.  OPS CHECKED GOOD IAW 33-50-03Q.
